# SDR FDEA201603070856

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796011320100
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP INTERNAL RIB, FOUND CRACK AT RIB 25A, BETWEEN STRINGER 2.2 - 2.4.  COMPLIED WITH EA 6-5750-T0323968 P1.  REPLACED THE RT WING INBD FLAP INTERNAL RIB AT RIB 25A, BETWEEN STRINGER 2.2 - 2.4.
